HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   High & Low Blood Pressure (https://www.healthboards.com/boards/high-low-blood-pressure/)
-   -   Help... Racing Pulse (https://www.healthboards.com/boards/high-low-blood-pressure/461530-help-racing-pulse.html)

TLB50 01-11-2007 05:34 AM

Help... Racing Pulse
 
Can anyone tell me if one of the side effects of Prednisone is a racing pulse? I had my sciatic nerve flare up and yesterday the Dr. gave me Prednisone to take for the next week. They are 20 mg pills and I am to take 4-4-3-3-2-2-1-1 per day over the course of the next week. After taking the first 4 pills I noticed my pulse was racing. My pulse has been 100-110 BPP all night. I know because I was waking up every hour (another side effect). Should I continue and take the next 4 pills? I called the Dr. office but haven't heard back. Any help would be appreciated.

SHARON1952 01-11-2007 07:35 AM

Re: Help... Racing Pulse
 
i dont know if this will be any help but my pulse is always high like yours but if your not usually like that check with the doctor or pharmisist

TLB50 01-11-2007 09:36 AM

Re: Help... Racing Pulse
 
Sharon,
Thanks for the input. The doctor's office finally called back and told me this is a somewhat common side effect. Especially if this is the first time you have taken the drug and starting out with high doses and stepping down. My pulse dropped down into the mid 80s this morning and I took the next 4 pills. So far, so good.


All times are GMT -7. The time now is 09:46 AM.